Boundary value problem relative to a system of equations for barotropic atmosphere
Doklady Akademii Nauk, Tome 179 (1968) no. 6, pp. 1322-1325
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_179_6_a14,
author = {I. V. Trosnikov},
title = {Boundary value problem relative to a system of equations for barotropic atmosphere},
journal = {Doklady Akademii Nauk},
pages = {1322--1325},
year = {1968},
volume = {179},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_179_6_a14/}
}
I. V. Trosnikov. Boundary value problem relative to a system of equations for barotropic atmosphere. Doklady Akademii Nauk, Tome 179 (1968) no. 6, pp. 1322-1325. http://geodesic.mathdoc.fr/item/DAN_1968_179_6_a14/